# SDR UALA2013050903243

- Difficulty date: May 8, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN GOUGED AND BENT AT FWD LWR CORNER.   REPAIRED AFT CARGO DOOR SKIN IAW SRM 52-30-01 REPAIR 4 FIGURE 201.  HFEC INSPECTION ACCOMPLISHED PER NDT PT6 51-00-16 & 51-00-17.  NO CRACKS NOTED. MAJOR REPAIR.
